# SDR ASAA2014081708866

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,509 hours, 8,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Lt Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP IS STUCK AT -5 DEGREES C TEMP, CONTROL IS NORMAL IN CRUISE AND OTHER PHASES OF FLIGHT.  ACFT GROUNDED.  REPLACED LT PACK TEMP BULB IAW MM 21-51-60/401. OPS GOOD.
